Access count of this item: 74

Files in This Item:
File Description SizeFormat 
0740-16.pdf240.86 kBAdobe PDFView/Open
Title: The Rayleigh-Taylor Instability and Nolinear Evolution Equations(Mathematical Aspects on Nonlinear Waves in Fluids)
Authors: 飯塚, 剛  KAKEN_name
和達, 三樹  KAKEN_name
Author's alias: Iizuka, Takeshi
Wadati, Miki
Issue Date: Jan-1991
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 740
Start page: 191
End page: 195
Appears in Collections:Mathematical Aspects on Nonlinear Waves in Fluids

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.